Controllability of two-input, discrete time bilinear systems

Hollis P. and Murthy D.N.P. (1981) Controllability of two-input, discrete time bilinear systems. International Journal of Systems Science, 12 4: 485-494. doi:10.1080/00207728108963760

Author Hollis P.
Murthy D.N.P.
Title Controllability of two-input, discrete time bilinear systems
Journal name International Journal of Systems Science   Check publisher's open access policy
ISSN 1464-5319
Publication date 1981-01-01
Sub-type Article (original research)
DOI 10.1080/00207728108963760
Volume 12
Issue 4
Start page 485
End page 494
Total pages 10
Language eng
Subject 2207 Control and Systems Engineering
1706 Computer Science Applications
2614 Theoretical Computer Science
1703 Computational Theory and Mathematics
1803 Management Science and Operations Research
Abstract In this paper, the controllability of discrete time bilinear systems with two inputs is examined. Two cases are studied and some sufficient conditions for controllability are obtained. The extension to more than two inputs is also briefly discussed.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 6 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 9 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 28 Jun 2016, 14:52:59 EST by System User